# SDR IPXA2016021799523

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70261
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER CARGO LONGERON 42R HAS CORROSION AT BS 5-11 TO 5-32.  ACCOMPLISHED BLEND REPAIR ON CENTER CARGO LONGERON 42R BS 5-11 TO 5-32 IAW SRM 53-00-00, FIG 205.
